# SDR HALA2015082800177

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 49,160 hours, 8,865 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 101B0303
- Condition: Malfunctioned
- Location: Apu
- Part time: 20,197 hours, 3,414 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU "FAULT" LIGHT ON START.  APU START FAILED.  REPLACED APU ECU IAW AMM 49-61-05-404-008.  GROUND CHECK OK.  OK FOR SERVICE.
